# SDR 2007FA0000323

- Difficulty date: March 1, 2007
- Submitted: April 11, 2007
- Operation: General aviation
- Aircraft: N15338
- Make and model: Piper PA-34-200
- Aircraft serial: 347350051
- Engine: Lyc IO360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 95829000
- Condition: Jammed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR LINK ASSEMBLY JAMS INTERMITTENTLY, KEEPING THE FWD AND AFT NOSE GEAR DRAG LINKS FROM LOCKING COMPLETELY.  REFER TO SB NR 1123B.  (K)
